| Model Number |
47233E |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that 5 bd alaris smartsite gravity blood sets experienced kinked tubing.The following information was provided by the initial reporter: tubing is crimped and doesn't allow flow.
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.(b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes.D10: returned to manufacturer on: 03-mar-2022.H6: investigation summary: a complaint of tubing being crimped and flow not passing through was received from the customer.One used and six unused samples were returned for investigation.The used sample had a kink in the tubing below the drip chamber.The customer complaint was confirmed.5 of the unused samples were kinked in the same location.Set was primed and air bubbles could be seen in the tubing.The air bubbles were removed and the set was then infused at 250 mll/hr.No issues were observed.A device history record review for model 47233e lot number 20125725 was performed.The search showed that a total of 9,603 units in 1 lot number was built on 09dec2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The manufacturing plant was notified and an investigation was performed.The root cause for this issue was determined to be coiling and packaging set prior to the added solvent fully drying.H3 other text : see h10.
Event or Problem Description